AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Aicha BARECHE,Mouloud CHERFAOUI,Djamil AïSSANI,
Impact of the stability bound choice on the approximation of ruin probabilities, pp. 983-993
DOI : http://dx.doi.org/10.16929/as/2016.983.88
ABSTRACT
Asbtract manquant
Citer cet article
Aicha BARECHE,Mouloud CHERFAOUI,Djamil AïSSANI, (2016). Impact of the stability bound choice on the approximation of ruin probabilities. Afrika Statistika . Volume 11(2), pp 983-993
Doi : http://dx.doi.org/10.16929/as/2016.983.88













JAS
JAS



ok